Lumps after belotero, (photo)
Doctor Answers 11
Lumps in the lip
If these lumps persist beyond 2 weeks, consider dissolution of this hyaluronic acid product.
H Karamanoukian MD FACS
certified vein specialist (ABVLM)
first I would wait for 2 weeks for all the swelling to go down. If the lump is still there, it is likely product and I would have it dissolved with Hyaluronidase.
Lumps After Lip Injections
Thank you for your question. Lumps in the lips can happen with any product. Since it has only been two days since your filler, i would wait 2 weeks before returning to follow up with your surgeon. Do NOT massage your lips yourself. Always let your doctor decide what is the best course of action. Regards,
You might also like...
Belotero and swelling
Firstly both Belotero and Juvederm are top line products, one of the best for lip augmentation. Now, lumps and bruising are very common following fillers in this area. I can not comment on the injection technique, however product wise, you are in good hands. Swelling can take up to 10 days to subside, your Doctor would have told you that. If there are lumps at the 2 week mark, they can be dissolved with an enzyme called Hyaluronidase. All the best, Dr Davin Lim. Brisbane. Australia.
Lip filler results
Bruising and swelling is common after lip filler injection and is often hard to differentiatefrom misplaced filler in the first few days after treatment. I would recommend waiting 7-14 days to see if the lumps improve. If they do improve, then they were likely due to swelling or bruising. If they do not improve, then they were probably due to poor injection technique and misplacement of the filler. In the case of the latter, the lumps will improve with massage and/or hyaluronidase injection. I recommend discussing your concerns with your treating physicians. Please make sure he/she is an experienced injector.
Belotero and Swelling/Bumps -- Reverse with Hyaluronidase
Belotero and Lump
It appears that the lump is from the product. I would apply gentle massage and if it does not resolve have it injected with Vitrase. All products that you injected can cause lumps. Please consult an expert. Best, Dr. Green